# SDR SWAA970649

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 TERM CHECK, FOUND A 3 INCH FUSELAGE SKIN CRACK AT BS 970, AT S21L.  REPAIRED PER BOEING SRM.
